# SDR DALA2024080607801

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0481202) CORROSION ON STR 28L AT STA 360. PERFORMED B737 SRM 53-00-03-2R-1 AT STR 28L STA 360 TO 380+10 IAW B737 SRM 53-00-03-2R.
